# SDR K3HA9700069

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE B4 CHECK, FOUND EMERGENCY EXIT LIGHT AT LEFT HAND OVERWING DOOR WAS OUT.  FOUND LOOSE POWER SUPPLY PLUG, SECURED PLUG.  CHECKS GOOD IAW MM 33-50-71.  (X)
